# SDR MZZA2009061200072

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR REPORTING PURPOSE- REF TO HANGAR NRC L/P NR 0978226 FWD CABIN WET AREA SEAT TRACK FOUND CORROSION AT BS 380, LBL 45.50 SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02, HOLES PICKED-UP AS PER SRM 51-40-05, FASTENER INSTALLED AS PER SRM 51-40-02 R EV.35- SEAT TRACK SUBSTITUTION AS PER EC/RA NR 5321-01379.
